# SDR FDEA202204251048

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 56,540 hours, 29,739 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A5711109202
- Part serial: NA
- Condition: Cracked
- Location: Zone 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(6-5710-T0307446 B PT4) L/H REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE /   FRAME 47 FASTENER HOLE "G" HAS CRACK INDICATION NOTED AT 12:0'CLOCK BOTTOM LAYERS. REPAIRED FASTENER HOLE "G" PER EA T-6-5710-T0307446 C PT8 WINGS - BASIC WING   STRUCTURE - AD 2019-12-04 - REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE /   FRAME 47 FASTENER HOLES "A" (LHS AND RHS).  MAJOR REPAIR
